Translator Disclaimer
March 2006 Bounded modified realizability
Fernando Ferreira, Ana Nunes
J. Symbolic Logic 71(1): 329-346 (March 2006). DOI: 10.2178/jsl/1140641178

Abstract

We define a notion of realizability, based on a new assignment of formulas, which does not care for precise witnesses of existential statements, but only for bounds for them. The novel form of realizability supports a very general form of the FAN theorem, refutes Markov’s principle but meshes well with some classical principles, including the lesser limited principle of omniscience and weak König’s lemma. We discuss some applications, as well as some previous results in the literature.

Citation

Download Citation

Fernando Ferreira. Ana Nunes. "Bounded modified realizability." J. Symbolic Logic 71 (1) 329 - 346, March 2006. https://doi.org/10.2178/jsl/1140641178

Information

Published: March 2006
First available in Project Euclid: 22 February 2006

zbMATH: 1100.03050
MathSciNet: MR2210071
Digital Object Identifier: 10.2178/jsl/1140641178

Subjects:
Primary: 03F10, 03F35, 03F50
Secondary: 03F25

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 1 • March 2006
Back to Top